# SDR 01FDEA00356

- Difficulty date: May 15, 2001
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: N276FE
- Make and model: Boeing 727233
- Aircraft serial: 22041
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTED FRAME AT BS 600, LBL 33, WL 159. R&R PER FEDEX SRM 51-40-3
